About this Journal Submit a Manuscript Table of Contents
International Journal of Stochastic Analysis
Volume 2012 (2012), Article ID 858736, 9 pages
http://dx.doi.org/10.1155/2012/858736
Research Article

Relations between Stochastic and Partial Differential Equations in Hilbert Spaces

Institute of Mathematics and Computer Sciences (IMCS), Ural Federal University, Lenin Avenue 51, 620083 Ekaterinburg, Russia

Received 31 May 2012; Accepted 20 August 2012

Academic Editor: Yaozhong Hu

Copyright © 2012 I. V. Melnikova and V. S. Parfenenkova. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Bjork, Arbitrage Theory in Continuous Time, Oxford Finance, 2004.
  2. S. E. Shreve, Stochastic Calculus for Finance II. Continuous-Time Models, Springer, New York, NY, USA, 2004. View at Zentralblatt MATH
  3. D. Filipović, Consistency Problems for Heath-Jarrow-Morton Interest Rate Models, vol. 1760, Springer, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Encyclopedia of Mathematics and its Applications, 1992.
  5. M. A. Alshanskiy and I. V. Melnikova, “Regularized and generalized solutions of infinite-dimensional stochastic problems,” Matematicheskiĭ Sbornik, vol. 202, no. 11, pp. 1565–1592, 2011. View at Publisher · View at Google Scholar
  6. L. Dalecky Yu and S. V. Fomin, Measures and Differential Equations in Infinite-Dimensional Space, vol. 76, Springer, 1992.
  7. B. Oksendal, Stochastic Differential Equations. An Introduction with Applications, Springer, 6 edition, 2003.
  8. S. E. Shreve, Lectures on Stochastic Calculus and Finance, 1997.
  9. G. N. Milstein and M. V. Tretyakov, Stochastic Numerics for Mathematical Physics, Springer, 2004.